MAUDE Adverse Event Report: PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT

PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT
Model Number FX435T
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: optical inspection: first step of our investigation is the optical inspection.The visual inspection revealed that the controlreservoir has no deformations or other abnormalities.But the microscopically inspection of the control reservoir could detect deposits of protein on the membrane.Permeability test: to proof the penetrability of the control reservoir we have carried out a penetrability test.Here we tested whether the reservoir filled with the test fluid by pumping the membrane.The test results that the control reservoir was easy to fill without delay.Adjustment test: an adjustment test at a reservoir is not applicable.Braking force and brake function test: a breaking force and brake function test at a reservoir is not applicable.Result: first we performed a visual inspection with the controlreservoir.The investigation revealed that the controlreservoir has no deformations or other abnormalities.However, the visual inspection with the microscope shows protein deposits on the membrane.Whether these deposits had an impact on the product performance will may show further investigations.To see whether the controlreservoir filled with liquid, and if so at what speed, we carried out a permeability test.The test results that it was easy to fill the reservoir without any delay.Because it has been complained that the membrane remained depressed, we tried to pump the test fluid out of the reservoir.Based on our investigation results, we couldn't confirm that the membrane was staying depressed.The controlreservoir was easy to pump and the membrane has returned to its initial position after pumping.Also possible damages to the membrane by using needles, we can exclude.There is no failure detectable with this controlreservoir at the time of delivery.
 
Event or Problem Description
It was reported that there was an issue with fx435t -progav 2.0 sys w/sa25 a.Control reserv.According to the complainant, when physician push the reservoir, it was difficult for saline to come out and the catheter was replaced with the different product.The complainant device was returned to the manufacturer for evaluation.

Brand Name
PROGAV 2.0 SYS W/SA25 A.CONTROL RESERV.
Common Device Name
HYDROCEPHALUS MANAGEMENT
MDR Report Key12751400
Report Number3004721439-2021-00723
Device Sequence Number1507828
Product Code JXG
UDI-Device Identifier04041906137335
UDI-Public4041906137335
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2021
Device Model NumberFX435T
Device Catalogue NumberFX435T
Device Lot Number20031893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1